Zero-dimensional symplectic isolated complete intersection singularities

Wojciech Domitrz

Journal of Singularities
volume 6 (2012), 19-26
Proceedings of the Workshop on Singularities in Geometry and Applications, Będlewo, 5 – 21 May 2011

Received: 30 December 2011. Received in revised form: 27 March 2012.

DOI: 10.5427/jsing.2012.6c

Add a reference to this article to your citeulike library.


We study the local symplectic algebra of the 0-dimensional isolated complete intersection singularities. We use the method of algebraic restrictions to classify these symplectic singularities. We show that there are non-trivial symplectic invariants in this classification.


symplectic manifold, local symplectic algebra, algebraic restrictions, relative Darboux theorem, isolated complete intersection singularities

Mathematical Subject Classification:

Primary 53D05; Secondary 58K40, 58K50, 58A10, 14H20

Author(s) information:

Wojciech Domitrz
Warsaw University of Technology
Faculty of Mathematics and Information Science
Plac Politechniki 1
00-661 Warsaw Poland